Short term hair los
Jun 15, 2003
Can hair loss be significant if I am taking Combivir for PEP reasons, only 28 days.
Response from Dr. Henry
I occasionally have seen rapid hair loss from Combivir (< 5%). Usually will stabilize/reverse once off the meds. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Chances Of Getting HIV From Razors?
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Vomiting After Open Mouth Kissing Worried I Have HIV
- Can Keflex Treat Chlamydia?
- How Effective Are Swabs When Testing For An Std?
- Is It Possible To Have Sores On You Private Part Without It Being An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.